# SDR DALA2023082306857

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 73,496 hours, 9,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 DOOR 2 RIGHT WILL NOT ARM SLIDE. CORRECTIVE ACITON: REMOVED DEBRIS FROM GIRT BAR BRACKET, WHICH BLOCKED THE MOVEMENT . CHECKED OPERATION OF ARMING MECHANISM, FOUND OK. (4834974)
